MAUDE Adverse Event Report: KARL STORZ SE & CO. KG CLICKLINE SCISSORS INSERT

KARL STORZ SE & CO. KG CLICKLINE SCISSORS INSERT
Model Number 34310MA
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a scissor blade broke off during surgery and fell into the abdomen onto the intestine.Procedure was completed successfully with 5 mins delay.However, since medical/ surgical/ diagnostical intervention is required, this case is reportable.
 
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.Device was not returned at the time of mdr submission.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
CLICKLINE SCISSORS INSERT
Common Device Name
CLICKLINE SCISSORS INSERT
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen, 78532
GM  78532
MDR Report Key23908267
Report Number2020550-2025-02440
Device Sequence Number9932407
Product Code GCJ
UDI-Device Identifier04048551152935
UDI-Public04048551152935
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/29/2025
Report Date (Section F) 12/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number34310MA
Device Catalogue Number34310MA
Device Lot NumberRK13
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date12/12/2025
Event Location Hospital
Date Report to Manufacturer12/29/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/29/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown